DOI:  10.1093/aje/kwu224  Multiple Imputation in a Longitudinal Cohort Study: A Case Study of Sensitivity to Imputation Methods
Author: Romaniuk, H..  v. 180  no. 9, pp. 920- 932  Date: 2014
ISSN:  0002-9262  EISSN:  1476-6256 
Get full text via these sources:
The Oxford University Press digital journal archive provides access to the first volume of many journals , including the subject areas of Social Science, Science, Medicine, Law and Humanities
The Oxford University Press digital journal archive provides access to the first volume of many journals , including the subject areas of Social Science, Science, Medicine, Law and Humanities
Any issues, please contact the library for help: